# SDR DALA2021010500043

- Difficulty date: January 4, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 56,522 hours, 26,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN SKIN DRAIN CUTOUT BETWEEN FR 69-FR 70, STR 31R-STR 32R, LOWER FUSELAGE.  CORRECTIVE ACTION: PERFORMED REPAIR, PER ER/A 589202-14AD REV ORIGINAL.
